# SDR SWIA200819776

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 7,476 hours, 4,733 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL IS LEAKING OUT OF NR 2 ENGINE.  (FLT 6084) REPLACED LEAKING SUCTION LINE ON NR 2 ENGINE DRIVEN HYDRAULIC PUMP.  OPS CHECK GOOD.
